# SDR CALA2014101301337

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 45,240 hours, 15,976 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON VERTICAL PRESS WEB REAR SPAR BETWEEN RBL40 & RBL 45.64.  REPAIRED IAW SRM 57-10-10 REPAIR 3.  ISSUE A DIP TO PERFORM AN INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION & REPEAT INSPECTION 36,000 FLIGHT CYCLES HFEC & 36,000 FLIGHT CYCLES HFEC IAW SRM 57-10-10 REPAIR 3 TABLE 204 PAGES 211 & 212 FOR MORE DETAIL.
